# SDR VNAA2019052511101

- Difficulty date: May 25, 2019
- Submitted: May 26, 2019
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 38,068 hours, 28,238 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 12333H8285
- Condition: Cracked
- Location: Cockpit
- Part time: 13,513 hours, 10,697 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL330, CA WINDSHIELD CRACKED.  EMERGENCY DECLARED FOR PRIORITY DESCENT AND FLIGHT DIVERTED INTO CLT. CA STATED THE INNER LAYER OF THE WINDSHIELD PEELED OFF AND LANDED ON HIS LAP. FLIGHT LANDED ON RWY 18L IN CLT AND CANCELLED THE EMERGENCY AFTER LANDING.  FLIGHT WAS ABLE TO TAXI TO GATE E16. MX REPLACED LT WINDSHIELD.
